|Dosage Form||Package Information||Links|
|TABLET||1 BLISTER PACK in 1 CARTON (50844-466-02) > 12 TABLET in 1 BLISTER PACK||Label Information|
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:
If a skin reaction occurs, stop use and seek medical help right away.
with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinsonâ€™s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
if you have ever had an allergic reaction to this product or any of its ingredients
difficulty in urination due to enlargement of the prostate gland
high blood pressure
nervousness, dizziness, or sleeplessness occur
pain or nasal congestion gets worse or lasts more than 7 days
new symptoms occur
fever gets worse or lasts more than 3 days
redness or swelling is present
These could be signs of a serious condition.
In case of accidental overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
corn starch, crospovidone, D&C yellow #10 aluminum lake, FD&C blue #1 aluminum lake, FD&C red #40 aluminum lake, flavor, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, silica gel, sodium starch glycolate, stearic acid, sucralose, talc, titanium dioxide
*Compare to the active ingredients in Tylenol® SINUS + HEADACHE
CONGESTION & PAIN
Acetaminophen, Phenylephrine HCl
Pain reliever/Fever reducer, Nasal decongestant
For Relief of:
Sinus Headache Sinus Pressure Nasal Congestion
TAMPER EVIDENT: DO NOT USE IF PACKAGE IS OPENED OR IF BLISTER UNIT IS TORN, BROKEN OR SHOWS ANY SIGNS OF TAMPERING
*This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Tylenol® SINUS + HEADACHE.
Distributed by LNK INTERNATIONAL, INC.
60 Arkay Drive, Hauppauge, NY 11788 USA
Quality Plus 44-466C
|SINUS CONGESTION AND PAIN DAYTIME
acetaminophen and phenylephrine hcl tablet, film coated
|Labeler - L.N.K. International, Inc. (038154464)|
|LNK International, Inc.||832867894||MANUFACTURE(50844-466)|
|LNK International, Inc.||038154464||PACK(50844-466)|